# SDR ASAA0610329

- Difficulty date: March 31, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Aircraft time: 60,349 hours, 53,855 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65548231
- Condition: Cracked
- Location: Bs 420 S10-11l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN CARGO DOOR INTERIOR FRAME TO SKIN WEB CRACKED.  REPAIRED PER SRM 51 40 3 FIG 1.
